VOL. 64 · NO. 1 | February 2024
Kyoto J. Math. 64 (1), (February 2024)
No abstract available
Kyoto J. Math. 64 (1), (February 2024)
No abstract available
Thibault D. Décoppet
Kyoto J. Math. 64 (1), 1-29, (February 2024) DOI: 10.1215/21562261-2023-0005
KEYWORDS: Deligne tensor product, finite semisimple 2-categories, multifusion 2-categories, 2-Deligne tensor product, 18M20, 18N25, 18M05, 18N10
Xiaoman Chen, Kun Gao, Jiawen Zhang
Kyoto J. Math. 64 (1), 31-74, (February 2024) DOI: 10.1215/21562261-2023-0010
KEYWORDS: Roe algebras, (strongly) quasi-local algebras, coarse Novikov conjecture, coarse embeddability, Property (H), 46L80, 46H35, 46M220, 51F30
Ciro Ciliberto, Thomas Dedieu
Kyoto J. Math. 64 (1), 75-94, (February 2024) DOI: 10.1215/21562261-2023-0012
KEYWORDS: double covers, extension problem and Gaussian maps, K3 surfaces and canoical curves, 14E20, 14J28, 14H10, 14N05
Yoshio Fujimoto
Kyoto J. Math. 64 (1), 95-204, (February 2024) DOI: 10.1215/21562261-2023-0014
KEYWORDS: del Pezzo fibration, endomorphism, étale sequence, extremal ray, Atiyah surface, 14J15, 14J25, 14J30, 14J60, 32J17
M. Al-Towailb, Z. S. I. Mansour
Kyoto J. Math. 64 (1), 205-228, (February 2024) DOI: 10.1215/21562261-2023-0015
KEYWORDS: q-Lidstone expansion theorem, q-Bernoulli polynomials, q-Euler polynomials, 05A30, 11B68, 30B10, 30E20, 39A13
Dipankar Ghosh, Ryo Takahashi
Kyoto J. Math. 64 (1), 229-243, (February 2024) DOI: 10.1215/21562261-2023-0016
KEYWORDS: Auslander–Reiten conjecture, vanishing of Ext, injective dimension, Gorenstein rings, 13D07, 13D05, 13H10
Huynh Viet Khanh, Bui Xuan Hai
Kyoto J. Math. 64 (1), 245-260, (February 2024) DOI: 10.1215/21562261-2023-0017
KEYWORDS: division ring, locally solvable subgroup, almost subnormal subgroup, maximal subgroup, 12E15, 16K20, 16K40, 20F19, 20E28
Back to Top